Results 1 to 3 of 3
catch 22?
  1. #1
    girlonpc03 is offline Member
    Join Date
    Apr 2009
    Location
    neverland,pa
    Posts
    52

    Question catch 22?

    k i was on herion 2 yrs after a 4 yr stint bein' clean then methadone like 3-4yrs then subs like 2 yrs i've been tapering down over the last several months and i'm now on aprx. 1mg sub well was on st paddy's day i fracured a couple of ribs and got tramadol i stopped taking the subs and i'm tryin'to seize this as an opportune time to get off them using tramadol first script i took like 4-6 a day for like 6 days this now my second i took 4 tram. then 3tram something like that the last few days i think overall i've been off subs for 10 days...i am down to 2 tram a day i'm not feeling so hot but it does give me intermissions and i get sleep here and there i have 1 sub left which i don't want to take i almost tossed in the toilet out of disgust and 5 tramadol to wrap this thing up i'm not a fool so i know it's gonna suck but after the tram maybe a mild benzo for anxiety for like a week or so and hopefully that will curb all the acute stuff...i know a drug is a drug i'm not looking to switch i haven't even felt an opiate high from subs or anything in over 1 &1/2 yrs. i am just not up for the good fight and want a little comfort during the acute w/d please give me feedback all is appreciated it thanks so much

  2. #2
    girlonpc03 is offline Member
    Join Date
    Apr 2009
    Location
    neverland,pa
    Posts
    52

    Default

    sorry to spam but i keep gagging like crazy....is this w/d or the tramadol it was like 10-12hrs. i took one 50mg pill like half an hour ago but it started before that and i'm getting that running nose watery eyes thing so maybe the post nasal drip i took 1 25mg of benadryl so that could be eliminated and maybe help take the edge of the anxiety i know i could get through this it would be nice to hear from somebody though..............

  3. #3
    Join Date
    Feb 2009
    Location
    MO
    Posts
    110

    Default

    Hey girlonpc,
    I just want to tell you to hang in there. Keep up the fight of trying to get off all medications for pain/>>>>>> addiction, etc. Just slowly taper down like you have been doing until you are off of it. Push yourself a little bit everyday until you are off of it. You are doing great and you just need to continue the fight. Keep it up!!!
    ---I answer questions to the best of my ability, but with always limited knowledge of the patient's situation and no ability to see your chart or full medical history my advice is limited and should also be confirmed with your own doctor/pharmacist/etc. Also, I do not promote following my advice without proper approval from your doctor either--

    Dr. B

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22